Stability of Lyapunov exponents

F. Ledrappier, Lai-Sang Young

Research output: Contribution to journalArticle

Abstract

We consider small random perturbations of matrix cocycles over Lipschitz homeomorphisms of compact metric spaces. Lyapunov exponents are shown to be stable provided that our perturbations satisfy certain regularity conditions. These results are applicable to dynamical systems, particularly to volume-preserving diffeomorphisms.

Original languageEnglish (US)
Pages (from-to)469-484
Number of pages16
JournalErgodic Theory and Dynamical Systems
Volume11
Issue number3
DOIs
StatePublished - 1991

Fingerprint

Random Perturbation
Compact Metric Space
Cocycle
Regularity Conditions
Diffeomorphisms
Small Perturbations
Lyapunov Exponent
Lipschitz
Dynamical systems
Dynamical system
Perturbation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Stability of Lyapunov exponents. / Ledrappier, F.; Young, Lai-Sang.

In: Ergodic Theory and Dynamical Systems, Vol. 11, No. 3, 1991, p. 469-484.

Research output: Contribution to journalArticle

Ledrappier, F. ; Young, Lai-Sang. / Stability of Lyapunov exponents. In: Ergodic Theory and Dynamical Systems. 1991 ; Vol. 11, No. 3. pp. 469-484.
@article{3bf12b6790ec4d959e382e904236ce44,
title = "Stability of Lyapunov exponents",
abstract = "We consider small random perturbations of matrix cocycles over Lipschitz homeomorphisms of compact metric spaces. Lyapunov exponents are shown to be stable provided that our perturbations satisfy certain regularity conditions. These results are applicable to dynamical systems, particularly to volume-preserving diffeomorphisms.",
author = "F. Ledrappier and Lai-Sang Young",
year = "1991",
doi = "10.1017/S0143385700006283",
language = "English (US)",
volume = "11",
pages = "469--484",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Stability of Lyapunov exponents

AU - Ledrappier, F.

AU - Young, Lai-Sang

PY - 1991

Y1 - 1991

N2 - We consider small random perturbations of matrix cocycles over Lipschitz homeomorphisms of compact metric spaces. Lyapunov exponents are shown to be stable provided that our perturbations satisfy certain regularity conditions. These results are applicable to dynamical systems, particularly to volume-preserving diffeomorphisms.

AB - We consider small random perturbations of matrix cocycles over Lipschitz homeomorphisms of compact metric spaces. Lyapunov exponents are shown to be stable provided that our perturbations satisfy certain regularity conditions. These results are applicable to dynamical systems, particularly to volume-preserving diffeomorphisms.

UR - http://www.scopus.com/inward/record.url?scp=84971936832&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971936832&partnerID=8YFLogxK

U2 - 10.1017/S0143385700006283

DO - 10.1017/S0143385700006283

M3 - Article

VL - 11

SP - 469

EP - 484

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 3

ER -